ru en

Publications

1. Dmitry Stolyarov, Pavel Zatitskiy, Sharp transference principle for BMO and A_p, Journal of Functional Analysis, Volume 281, Issue 6, 109085.
2. Dubashinskiy M., Infinite excitation limit: horocyclic chaos, Journal of Geometry and Physics, 161 March 2021 (2021), 104053; preprint (2020).
3. Bessonov R.V., Denisov S., Zero sets, entropy, and pointwise asymptotics of orthogonal polynomials, Journal of Functional Analysis, 280:12 (2021); preprint (2019).
4. Bakharev F.L., Nazarov A.I., Existence of the discrete spectrum in the Fichera layers and crosses of arbitrary dimension, Journal of Functional Analysis, 281:4 (2021), 109071; preprint (2020).
5. Tselishchev A.S., Absence of local unconditional structure in spaces of smooth functions on the torus of arbitrary dimension, Studia Mathematica, 261:2 (2021), 207–225.
6. Druzhinin A.E., Smooth Affine Model for the Framed Correspondences Spectrum, Journal of Mathematical Sciences, 252 (2021), 784-793.
7. Ismagilov N., Borovitskiy V., Lifshits M., Platonova M., Boolean Spectral Analysis in Categorical Reservoir Modeling, Mathematical Geosciences, 53 (2021), 305–324.
8. Voronetsky E.Y., Centrality of K_2-functor revisited, Journal of Pure and Applied Algebra, Volume 225, Issue 4 (2021); preprint (2020).
10. Sultanov O.A., Bifurcations in asymptotically autonomous Hamiltonian systems under oscillatory perturbations, Discrete & Continuous Dynamical Systems, 41:12 (2021), 5943-5978; preprint (2020).
11. Rami Ayoush, Dmitriy Stolyarov, Michał Wojciechowski, Hausdorff dimension of measures with arithmetically restricted spectrum, Annales Academiae Scientiarum Fennicae Mathematica, 46:1 (2021), 537-551; preprint (2020).
12. Semenov A., Denisova A., On generating sets of infinite symmetric group, Zapiski Nauchnykh Seminarov POMI, 500 (2021), 177-187; preprint (2021).
13. Bessonov R.V., Entropy function and orthogonal polynomials, Journal of Approximation Theory, 272 (2021).
14. Delecroix V., Goujard E., Zograf P., Zorich A., Masur-Veech volumes, frequencies of simple closed geodesics and intersection numbers of moduli spaces of curves, Duke Math. J. 170:12 (2021), 2633-2718; preprint.
15. Mnëv N.E., A note on a local combinatorial formula for the Euler class of a PL spherical fiber bundle, accepted for publication in Zapiski Nauchnykh Seminarov POMI; preprint (2021).
17. Sultanov O.A., Decaying Oscillatory Perturbations of Hamiltonian Systems in the Plane, Journal of Mathematical Sciences 257:5 (2021), 705-719.
18. Slavin L., Zatitskiy P.B, Dimension-free estimates for semigroup BMO and A^p, Indiana University Mathematics Journal, 70 No. 6 (2021), 2677--2692.
19. Kalinin K.M., Babich M.V., Parametrization of phase space of Painlevé V equation, 2021 Days on Diffraction (DD), (2021).
20. Bakharev F.L., Matveenko S.G., Localization of Eigenfunctions in a Narrow Kirchhoff Plate, Russian Journal of Mathematical Physics, 28:2 (2021), 156–78.
21. Tikhomirov S., Bakharev F., Groman A., Kalyuzhnyuk A., Petrova Y., Enin A., Kalinin K., Rastegaev N., Calculation of graded viscosity banks profile on the rear end of the polymer slug, Society of Petroleum Engineers - SPE Russian Petroleum Technology Conference 2021, RPTC 2021 (2021).
22. Janssen O., Mirbabayi M., Zograf P., Gravity as an ensemble and the moment problem, Journal of High Energy Physics (2021), 184; preprint.
23. Zograf P.G., Tensor networks and the enumerative geometry of graphs, to appear in Journal of Mathematical Sciences.